# SDR F3LA98114

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION, REPORTED CORROSION ON FRAME AT BS 787, RBL 23, WL 156.  MAINTENANCE REMOVED CORROSION (25 INCH BY 1 INCH BY .005 INCH AREA).  FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 51-30-01, 53-00-07 AND ERO NR 98-0607.  (M)
